Journal article icon

Journal article

Formation of Higher-dimensional Topological Black Holes

Actions


Access Document


Publisher copy:
10.1007/s00023-009-0013-z

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Annales Henri Poincaré
Volume:
10
Issue:
7
Pages:
1359-1376
Publication date:
2010-02-05
DOI:
EISSN:
1424-0661
ISSN:
1424-0637
URN:
uuid:58faa340-a5ed-4c5d-a1e0-2b4771be1c2e
Source identifiers:
196165
Local pid:
pubs:196165

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP